RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 184, Number 2, Pages 270–273 (Mi dan34369)  

MATHEMATICS

Properties of Green's functions, and generalized solutions of elliptic boundary value problems

Yu. P. Krasovskii

Rostov-on-Don Institute of Agriculture Machinery

Full text: PDF file (589 kB)

Bibliographic databases:
UDC: 517.944
Presented: С. Л. Соболев
Received: 11.05.1968

Citation: Yu. P. Krasovskii, “Properties of Green's functions, and generalized solutions of elliptic boundary value problems”, Dokl. Akad. Nauk SSSR, 184:2 (1969), 270–273

Citation in format AMSBIB
\Bibitem{Kra69}
\by Yu.~P.~Krasovskii
\paper Properties of Green's functions, and generalized solutions of elliptic boundary value problems
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 184
\issue 2
\pages 270--273
\mathnet{http://mi.mathnet.ru/dan34369}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0237956}
\zmath{https://zbmath.org/?q=an:0206.11503}


Linking options:
  • http://mi.mathnet.ru/eng/dan34369
  • http://mi.mathnet.ru/eng/dan/v184/i2/p270

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:25
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019